# SDR IPXA2016071906069

- Difficulty date: July 7, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Rib
- Part number: ACA38207
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  UPPER CENTER RIB CRACKED INSIDE LT FWD A/C DOOR 113AL.  REMOVED FABRICATED AND INSTALLED REPLACEMENT RIB IAW DWG ACA3820 AND SRM 51-35-01.
